# SDR CA981116007

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 69272951
- Condition: Misinstalled
- Location: Rt Mlg
- Component: 65727613877
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING CLAMPS ON RIGHT MLG, TECH NOTICED DRAIN HOLE ON FORWARD TRUNNION FAIRING BLOCKED.  INVESTIGATION FOUND RIGHT MLG TRUNNION LINK FUSE BOLT LOCKING SLEEVE, SEAL RING AND GREASE RESERVOIR ADRIFT IN BOTTOM OF FAIRING.  LEFT MLG FOUND FUSE BOLT BACKED OFF 50 PERCENT.   REPAIRED.  PART TC:  1,589.
